File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A random walk on a circular path

TitleA random walk on a circular path
Authors
Issue Date2005
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/0020739X.asp
Citation
International Journal Of Mathematical Education In Science And Technology, 2005, v. 36 n. 6, p. 680-683 How to Cite?
AbstractThis short note introduces an interesting random walk on a circular path with cards of numbers. By using high school probability theory, it is proved that under some assumptions on the number of cards, the probability that a walker will return to a fixed position will tend to one as the length of the circular path tends to infinity.
Persistent Identifierhttp://hdl.handle.net/10722/75145
ISSN
2015 SCImago Journal Rankings: 0.365
References

 

DC FieldValueLanguage
dc.contributor.authorChing, WKen_HK
dc.contributor.authorLee, MSen_HK
dc.date.accessioned2010-09-06T07:08:21Z-
dc.date.available2010-09-06T07:08:21Z-
dc.date.issued2005en_HK
dc.identifier.citationInternational Journal Of Mathematical Education In Science And Technology, 2005, v. 36 n. 6, p. 680-683en_HK
dc.identifier.issn0020-739Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75145-
dc.description.abstractThis short note introduces an interesting random walk on a circular path with cards of numbers. By using high school probability theory, it is proved that under some assumptions on the number of cards, the probability that a walker will return to a fixed position will tend to one as the length of the circular path tends to infinity.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/0020739X.aspen_HK
dc.relation.ispartofInternational Journal of Mathematical Education in Science and Technologyen_HK
dc.titleA random walk on a circular pathen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-739X&volume=36&spage=680&epage=683&date=2005&atitle=A+Random+Walk+on+a+Circular+Pathen_HK
dc.identifier.emailChing, WK:wching@hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/00207390500064254en_HK
dc.identifier.scopuseid_2-s2.0-33644793066en_HK
dc.identifier.hkuros103860en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33644793066&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume36en_HK
dc.identifier.issue6en_HK
dc.identifier.spage680en_HK
dc.identifier.epage683en_HK
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChing, WK=13310265500en_HK
dc.identifier.scopusauthoridLee, MS=12768580000en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats